Steroid injection causing meningitis

High dosages of oral corticosteroids taken daily for prolonged periods of time can have serious systemic side effects including bone loss ( osteoporosis), increased risk of infections and diabetes and cataracts, thinning of skin, stretch marks, increased facial/body hair growth, acne, fluid retention, weight gain with redistribution of fat (fat deposits on back and face, thinning of limbs), muscle weakness, decreased resistance to infections, stomach ulcers, mood swings, insomnia, suppression of the body's own production of cortisol, etc.

The question of product integrity is always central in the minds of BM customers, “Can I purchase safe products from this source?” The virtually anonymity of internet sites coupled with traditionally high provider turnover rates has made answering this question even harder in today’s society. The BM is filled with “scammers”, individuals who simply set up shop to dupe customers out of money with no plan or intention of delivering on the promised AAS. These are actually the good guys, those who promote the once bitten syndrome and scare many would-be buyers/users away from further attempts at steroids. At least they have the decency (used lightly) to take your money and run. Numerous dealers run repackaging scams in which very cheap steroids are placed in expensive product labeling and sold at a premium. These less expensive forms of AAS produce greater side effects, which can be particularly dangerous to women who think they are buying a very mild steroid only to receive a significantly harsher product. Still others produce imposter or fake steroids, which are often bottles of vegetable oils labeled to look like AAS. Along the same lines are those manufactured under conditions that are far less sanitary than required by the FDA. All of the above hazards can lead to health problems ranging from minor such as abscesses and infections, to major like severe illness and death.

Now you understand what you need to do and how you need to do it, but you still don’t have the proper doses or full time frame for your post cycle therapy treatment and that’s the final point of our discussion. While Nolvadex and Clomid can work equally as well, they will only work equally as well if they are dosed properly. This is where many fail when they use Clomid as Nolvadex is much stronger on a per milligram basis. For example, with 40mg of Nolvadex, for Clomid to match it you need 150mg. As for hCG dosing, 500iu to 1,000iu per day every day for 10 straight days is your plan and implemented precisely as discussed above. Once the hCG therapy is complete, you will start your Nolvadex therapy at 40mg per day or Clomid at 150mg per day; whichever you choose, you will continue it for two weeks. Once the two weeks is complete, you will complete two more weeks this time with a Nolvadex dosing at 20mg per day or a Clomid dosing at 100mg per day. No, you’re not done yet, you will complete one more week at 10mg per day for Nolvadex or 50mg per day with Clomid and add in an additional week at the same dose if you feel it is necessary.

Q. My arm became limp after flu shot & have had pain in arm. Vaccine itself or improper injection? Any advice? I could not move my arm about 3 hours after the injection. It took about 3 days before I could raise my arm at all. It became painful to use and has bothered me for a couple of months. The doctor gave me a cortisone shot which helped some but not completely. He had never seen this reaction before. Is it a reaction to the vaccine or could it be the way it was injected? Is their anyone who has had or knows of a similar case? A. I had a flu shot last October, and it was given to me directly on the backside (and up high) of my shoulder. I went to the gym after I received the shot, and now have two tears in my (torn) rotator cuff, with a perforation in my rotator cuff tendon. I think it may have been improperly given. Now I need to have surgery to repair it. Look up your symptoms on webmd, and surf the net. Talk to your doctor too. The only way to find out what is really going on with it is to have an MRI. A simple xray will not reveal a tear in the muscle or tendon in the rotator cuff. If you can't lift your arm, and have trouble sleeping at night, and pain on your deltoid and bicep (rotator cuff injury pain radiates to these areas) because of the pain, then chances are you have an injured rotator cuff. These people giving these immunizations need more training. They are causing serious injury to people that go in to get a shot to stay healthy, and then end up with a serious injury, and possible surgery !!! Goo

Steroid injection causing meningitis

steroid injection causing meningitis

Q. My arm became limp after flu shot & have had pain in arm. Vaccine itself or improper injection? Any advice? I could not move my arm about 3 hours after the injection. It took about 3 days before I could raise my arm at all. It became painful to use and has bothered me for a couple of months. The doctor gave me a cortisone shot which helped some but not completely. He had never seen this reaction before. Is it a reaction to the vaccine or could it be the way it was injected? Is their anyone who has had or knows of a similar case? A. I had a flu shot last October, and it was given to me directly on the backside (and up high) of my shoulder. I went to the gym after I received the shot, and now have two tears in my (torn) rotator cuff, with a perforation in my rotator cuff tendon. I think it may have been improperly given. Now I need to have surgery to repair it. Look up your symptoms on webmd, and surf the net. Talk to your doctor too. The only way to find out what is really going on with it is to have an MRI. A simple xray will not reveal a tear in the muscle or tendon in the rotator cuff. If you can't lift your arm, and have trouble sleeping at night, and pain on your deltoid and bicep (rotator cuff injury pain radiates to these areas) because of the pain, then chances are you have an injured rotator cuff. These people giving these immunizations need more training. They are causing serious injury to people that go in to get a shot to stay healthy, and then end up with a serious injury, and possible surgery !!! Goo

Media:

steroid injection causing meningitissteroid injection causing meningitissteroid injection causing meningitissteroid injection causing meningitissteroid injection causing meningitis

http://buy-steroids.org